# SDR SWAA2024082610955

- Difficulty date: July 9, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FWD FACE BS 500C AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2024-420951<[01] REPLACED SUPPORT ANGLE LOCATED FWD FACE BS 500C AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 143A7505 SHEET 82 REV - AND MEASURE OF THE CRACK IS 0.342? TOOL USED : ELECTRONIC CALIPER; P/N : 500-196-30 ; S/N : A19317028 ; DUE DATE : 16/MAY/25;[02] REPLACED SUPPORT ANGLE LOCATED FWD FACE BS 500C AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 143A7505 SHEET 82 REV - AND MEASURE OF THE CRACK IS 0.342? TOOL USED : ELECTRONIC CALIPER; P/N : 500-196-30 ; S/N : A19317028 ; DUE DATE : 16/MAY/25
